# SDR DHL2004801511

- Difficulty date: September 2, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- Engine: Ge CFM562C
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Vertical Stab
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR 2094: VERTICAL STAB L/E FORMER CRACKED 0.500 AT ZRS 173.000 (LT).  REMOVED FASTENERS IAW SRM 51-1-21 PAGE 1, SRM 51-1-20D PAGE 21.PERFOMED STOP DRILL AND FABRICATED ANGLE.  DOUBLER IAW SRM 55-2-0 PAGE 7,8 CLEANED TREATED AND PRIMED IAW SRM 51-1-8B.INSTALLED ANGLE DOUBLER IAW SRM 51-1-21 PAGE 1, SRM 51-1-20D PAGE9.
